# SDR DALA2015011200245

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Corroded
- Location: Bs 1118
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON FUSELAGE SKIN BS  1118 BETWEEN LONGERONS 27 - 28L.  SKIN WAS REPAIRED IAW SRM 53-04, FIG 57 AND SRM 51-10-3, PAR 14, 21 SRM 51-30-5.
